Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Tooth pain, Voltaren 75, Cataflam 50

I have too much pain in my tooth , I took Voltaren 75 at 2 PM today and then went to a doctor and he gave me another pain killer (Cataflam 50) until the operation tomorrow, so I took Cataflam 50 at 9 PM. Cataflam 50 doesn t seem to work at all, i still have too much pain, can I take Voltaren 75 again after two hours only from Cataflam 50?
Asked On : Sun, 4 Mar 2012
Answers:  3 Views:  1657
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
i read your problem,as you have lots of pain in your tooth you took painkiller voltaren 75 and you got relief.........
but after taking cataflam 50 you did not get relief at all .......
so you can take another voltaren 75 to get relief from pain........
but i want to let you know this pain you have is because of infection ....
and if you have swelling and pus,you will get relief after drainage only.........
painkillers will give you temporary relief only......
take care
Dr.Gunjan Gupta
Answered: Fri, 18 May 2012
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Muhammad Akbar's  Response
Dear pt hi i think i can help you that first of all you need to gargles with mouth wash clinica twice ,start tab ;danzen three times daily ,tab;augmentin 625 mg three times daily all for 3days thank u and kidly accept my answer goodluck regards. Dr muhammad akbar
Answered: Thu, 26 Jul 2012
I find this answer helpful
General & Family Physician Dr. Pradeep G Naik's  Response
Dear XXXXX, it would be simply not useful to keep loading urself with Painkillers so often. however u can take another tablet if its not relieved. I would suggest U to brush with salt, toothpaste & apply clove oil on the affected tooth only as a remedy to reduce the painful sensations. Please consult ur dentist tomo and get it operated so that the rootcause of the inflammation will be treated. thank you;-) hav a good day:-)
Answered: Tue, 6 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor